# SDR DL72S971173

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 2540 · Lavatories
- Part: Water Heater
- Part number: 11152054
- Condition: Overheated
- Location: Aft Lavatory
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN AFT CABIN BY F/A, CONFIRMED BY SECOND OFFICER.  BOTH AFT LAV SMOKE DETECTORS ALARMED, DID SMOKE CLEARANCE CHECKLIST.  REPLACED AFT LAV WATER HEATER, CHECKS NORMAL.
